# SDR ZW0A0304701

- Difficulty date: May 7, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N953U
- Make and model: Doug DC-9-82
- Aircraft serial: 49267
- Aircraft time: 53,528 hours, 28,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 408822101
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY OVERHEAD LIGHTS FROM ROWS 23 THRU 27, AND THE EMERGENCY OVERHEAD LIGHTS JUST FWD OF AFT TAIL CONE EXIT DOOR, WERE INOPERATIVE.  REPLACED THE BATTERIES IN POWER SUPPLY B5-106 FOR ROWS 23 THRU 27, AND REPLACED THE BATTERIES IN POWER SUPPLY B5-28 FOR AFT TAIL CONE EXIT DOOR LIGHTS.  CHECK-C 2-18-03 STL.
